# SDR ASAA2017073121503

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,522 hours, 11,141 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000212
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 TANK, PROBES 1 AND 3 OUT OF LIMITS IAW AMM 28-41-21-710-801.  ACFT GROUNDED.  REPLACED THE PROBES IAW AMM 28-41-21/401. LEAK CHECKED GOOD. NR 2 TANK FQIS NOW CHECKS GOOD IAW AMM 28-41-21-710-801, AND 28-41-00-730-801. COMPARISON CHECK COMPLETED IAW AMM 28-41-00-720-801.
